UPM Institutional Repository

Items where Author is "Yusof, Muhammad Hafiy"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Hamli, Hadi and Yusof, Muhammad Hafiy and Idris, Mohd Hanafi (2024) Distribution and community structure of tropical gastropod in the intertidal area of Bintulu, Borneo. Malaysian Applied Biology, 53 (6). pp. 131-141. ISSN 0126-8643; eISSN: 2462-151X

This list was generated on Sat Apr 5 15:16:54 2025 +08.